# SDR MWEA030305

- Difficulty date: August 7, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 75,417 hours, 63,107 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 5224088203
- Part serial: B466
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO TRANSMIT ON NUMBER ONE COMMUNICATION.  REMOVED AND REPLACED NUMBER ONE COMMUNICATION TRANCEIVER.
